# SDR AALA202510022319

- Difficulty date: September 24, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 24,770 hours, 10,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT BEZEL FELL OFF ROW 20ABC. CONFIRMED ON SEAT 20C EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202509252319): REMOVE AND REPLACED SEAT ROW 20 ABC EMERGENCY LIGHT AND REATTACHED LIGHT BEZEL. PER AMM 33-20-00. OPERATIONAL TEST GOOD**(CLOSED).
